# SDR DL764050458

- Difficulty date: August 13, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 15,631 hours, 5,762 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18195820
- Condition: Out Of Adjust
- Location: Nr 5 T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

T/E FLAP ASYM EICAS MSG, LT FLAP READS 4 RT FLAP READS UP.  ADJUSTED NR 5 POSITION TRANSMITTER PER MM.
